MathSciNet Relay Station
MathSciNet bibliographic data
MR725995 (84m:33014) 33A40 (65D20)
Piessens, R. A series expansion for the first positive zero of the Bessel functions. Math. Comp. 42 (1984), no. 165, 195–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement